# SDR TWAA0017101

- Difficulty date: November 2, 2000
- Submitted: November 3, 2000
- Operation: Air carrier
- Aircraft: N634TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28132
- Aircraft time: 12,836 hours, 1,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8100022701ATS
- Condition: Broken
- Location: Row 2 - 6
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AN EGRESS LIGHT LAMP WAS BROKEN ON LT SIDE OF FIRST CLASS, AND THE EGRESS LIGHTS WERE INOPERATIVE ON THE RT SIDE FROM ROW 2 TO ROW 6.  REPLACED BROKEN LAMP ON LT SIDE, AND TIGHTENED LOOSE CONNECTION ON RT SIDE.  CHECK-C 10-16-00 LAX.
